# SDR C2XA05TY021

- Difficulty date: February 25, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 4,494 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75436
- Condition: Weak
- Location: Emergency Light
- Part time: 7,452 hours, 5,370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT WAS IN FOR A 4C INSPECTION AND DURING THE SERVICE ROUTINE, THE NR 1 EMERGENCY LIGHT BATTERY WAS FOUND NOT CHARGED.  MAINTENANCE REPLACED THE EMERGENCY BATTERY AND THE OPS CHECK WAS GOOD.  A/C WILL BE REL.  UPON COMPLETION OF ALL WORK.
